# SDR DALA2021081204651

- Difficulty date: August 12, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N358NB
- Make and model: Airbus A319-114
- Aircraft serial: 1897
- Aircraft time: 47,352 hours, 24,215 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Inlet
- Condition: Corroded
- Location: Rt Ram Air
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3158 - CORROSION BELLY FAIRING ON FLAPER RH SIDE RAM AIR INLET AT LOWER FUSELAGE. CORRECTIVE ACTION: REMOVED AND REPLACED RAMP INLET, RAMP DIFFUSER AND SUPPORT HINGE AS PER A320 FAM 21-61.(1908717)
